# SDR REXA2022032400491

- Difficulty date: March 10, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 32,841 hours, 31,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor
- Part number: 601R3807413
- Condition: Corroded
- Location: Counter Balance
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR COUNTER BALANCE CABLE ANCHOR ON FS349 SEPERATED ADJUSTMENT PLATE ON FRAME EXFO CORROSION J/C:53-900-500 EMP#:2003BB           	"REMOVED THE CORRODED PASSENGER DOOR AFT COUNTER BALANCE CABLE ANCHOR,  SERATED PLATE & HARDWARE AND INSTALLED NEW AFT COUNTER BALANCE CABLE  
ANCHOR SERATED PLATE & HARDWARE IAW CRJ/200 AMM 52-11-17-000-804 STEPS 2,B, (1),(2) &(3) & CRJ/200 AMM 52-11-17-400-804, STEP'S 2,B (1)-(5)  ADJUSTMENT GOOD IAW CRJ/200 AMM 52-11-17-820-802 STEP'S 3&4    "
